# SDR GTIA9700288

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A9560892
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1600 - NR 2 MAIN TIRE REQUIRED REPLACMENT DUE NR 1 MAIN TIRE BLOWOUT.  CARRY OVER ITEM NR 2 TIRE REPLACMENT PER GTIA GMM CH 4 PG 7.5, PARA 2A2.  CARRY OVER NR 0038.  REPLACED NR 2 WHEEL AND TIRE ASSY IAW DC-9 MM 32-40-1 SERVICED 160 PSI WITH NITROGEN.  LEAK AND OPS CHECKS GOOD.  CARRY OVER NR 0038 CLEARED.  (X)
